# SDR COMA0460347

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 14,974 hours, 14,213 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 356A
- Condition: Malfunctioned
- Location: Nr 3 Hyd Sys
- Part time: 14,976 hours, 14,216 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5556 LANDING GEAR DISAGREE WARNING.  REPLACED THE NR 3 SYSTEM HYDRAULIC RESERVOIR.
